I have lines around my eyes and cheeks that are more visible now that the swelling is going down.
I Seem to Have More Lines Appearing 6 Days Post Fraser Laser. Is There Something I Can Do to Minimize These?
Doctor Answers 3
Fraxel Laser Treatment Reaction
Thank you for your question. It's normal to look worse after a Fraxel treatment before it gets better. I would recommend applying some moisturizing cream and daily SPF 30 with zinc. I hope this helps.
Have a question? Ask a doctor
Minimizing Laser line
It's still too soon to tell but the lines that you are seeing now are actually due to some inflammation that is still left post-laser procedure. The best thing to do is to hydrate your skin with some aquaphor and keep it out of the sun while it is still healing.
Temporary lines around the eyes after fraxel laser resurfacing
Edema or swelling, once receding after fraxel, or any laser resurfacing, can create dry skin that shows fine lines. This normally improves with good hydration, but I often recommend to my Fraxel patients that they start a regimen of SkinMedica Essential serum to their face and cover that with SkinMedica Ceramide cream. Both are normally very well tolerated by the skin near the eyelids but one should always test a small patch of skin with any new product before using it liberally. You should check though, with your doctor who did the fraxel laser, about their recommendations regarding your individual case.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.